MathSciNet Relay Station
MathSciNet bibliographic data
MR2928488 91B30 (60H30)
Li, Jin Zhu; Wu, Rong Upper bounds for ruin probabilities under stochastic interest rate and optimal investment strategies. Acta Math. Sin. (Engl. Ser.) 28 (2012), no. 7, 1421–1430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement